# SDR QXEA2025112400356

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,368 hours, 12,835 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 260266
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 18,368 hours, 12,835 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS "ENG TLA TRIM FAIL" ON EICAS ON A/C POWER UP. REMOVED FROM SERVICE. INTERROGATED CMC, NO FAULTS FOUND. PERFORMED FHDB DOWNLOAD REF. MCN E450009-01 ISSUE 4. PER PROPULSION, SUGGESTS AIOP MODULE & TCQ REPLACEMENT. REF L/P 1116932 FOR REPLACEMENT OF AIOP MODULE. REMOVED TCQ IAW E175 AMM 76-11-01-000-801-A. INSTALLED TCQ IAW E175 AMM 76-11-01-400-801-A  OPS CHECKS GOOD. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD REMAINS CAT III. MAINTENANCE CONTROL NOTIFIED. RETURNED TO SERVICE.
